Analytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary Function
Khaled K. Jaber
DOI : 10.3844/jmssp.2017.361.365
Journal of Mathematics and Statistics
Volume 13, Issue 4
New exact solutions of the Fractional Riccati Differential equation are presented. Exact solutions are obtained in cases that the coefficient functions and an arbitrary function satisfy some differential conditions. In view of the conditions imposed on Riccati equation's coefficients we define and formulate the coefficients of the Riccati equation to obtain the differential cases, for each case the general solution is presented. The results obtained are useful and confirm the simplicity of the conformable definition of fractional derivative.
© 2017 Khaled K. Jaber. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.